Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS Kansas City, MO

June 10, 2011Cooper County, Howard County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2011, 7:19 PM CDT for Cooper County, Howard County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 7:19 PM CDT (00:19 UTC)
Expired
Jun 10, 2011, 8:00 PM CDT
In force
41 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Cooper County, MO, Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 147 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:28 PM CDTHAIL 1.75New Franklin, MO
Jun 10, 7:43 PM CDTHAIL 1Boonville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2176 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS53 KEAX 110019
SVREAX
MOC053-089-110100-
/O.NEW.KEAX.SV.W.0189.110611T0019Z-110611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE 
  HAIL. THIS STORM WAS LOCATED NEAR BOONVILLE...AND MOVING EAST AT 
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOONVILLE...NEW FRANKLIN AND FRANKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 9250 3895 9288 3906 9287 3912 9249
      3911 9249 3899 9256 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 0019Z 271DEG 12KT 3899 9280
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
3 follow-up statements
429 
WWUS53 KEAX 110046
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT FRI JUN 10 2011

MOC053-089-110100-
/O.CON.KEAX.SV.W.0189.000000T0000Z-110611T0100Z/
COOPER MO-HOWARD MO-
746 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 800 PM CDT...

AT 728 PM...LOCAL LAW ENFORCEMENT REPORTED GOLF BALL SIZE HAIL 
NORTHEAST OF NEW FRANKLIN. AT 742 PM CDT...NATIONAL WEATHER SERVICE 
DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED OVER BOONVILLE...MOVING 
EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BOONVILLE AND ROCHEPORT...INCLUDING AREAS ALONG THE MISSOURI 
  RIVER.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 104 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS A HISTORY OF PRODUCING LARGE 
AND DESTRUCTIVE HAIL.

&&

LAT...LON 3891 9250 3895 9283 3901 9274 3906 9253
      3911 9249 3899 9256 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 0045Z 271DEG 12KT 3896 9270
WIND...HAIL <50MPH 1.75IN

$$

BOOKBINDER
539 
WWUS53 KEAX 110056
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT FRI JUN 10 2011

MOC053-089-110100-
/O.CON.KEAX.SV.W.0189.000000T0000Z-110611T0100Z/
COOPER MO-HOWARD MO-
756 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 800 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR JUST EAST OF BOONEVILLE...MOVING EAST AT 15 
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN HOWARD AND NORTHEASTERN   
  COOPER COUNTIES INCLUDING ROCHEPORT.

  PERSONS TRAVELLING ALONG INTERSTATE 70 SHOULD AVOID THE REGION   
  BETWEEN MILE MARKERS 104 AND 114 UNTIL THE STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3891 9250 3895 9283 3901 9274 3906 9253
      3911 9249 3899 9256 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 0055Z 271DEG 12KT 3896 9266
WIND...HAIL <50MPH 1.75IN

$$

BOOKBINDER
482 
WWUS53 KEAX 110104
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT FRI JUN 10 2011

MOC053-089-110114-
/O.EXP.KEAX.SV.W.0189.000000T0000Z-110611T0100Z/
COOPER MO-HOWARD MO-
804 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOWARD AND 
NORTHEASTERN COOPER COUNTIES HAS BEEN REISSUED...

THAT WARNING IS IN EFFECT UNTIL 8:30 PM. PLEASE REFER TO THAT 
BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3891 9250 3895 9283 3901 9274 3906 9253
      3911 9249 3899 9256 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 0056Z 271DEG 12KT 3896 9266

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:00 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 10, 7:00 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT FRI JUN 10 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

ONGOING POST FRONTAL CONVECTION MOVING ACROSS PORTIONS OF FAR
NORTHERN MISSOURI THIS AFTERNOON. MORNING CONVECTION HAD PUSHED THE
EFFECTIVE FRONTAL BOUNDARY INTO PORTIONS OF SOUTHEAST KANSAS AND
CENTRAL MISSOURI. THE BOUNDARY HAS SINCE STALLED AND IS NOW LIFTING
BACK NORTH AS AMPLE DAYTIME HEATING IS NOW UNDERWAY SOUTH OF THE
FRONT. THIS IS ALLOWING THE WARM SECTOR TO ONCE AGAIN BECOME
MODERATELY UNSTABLE THIS AFTERNOON WITH MLCAPE VALUES CLIMBING TO
1500 TO 2000 J/KG. FURTHER DESTABILIZATION IS LIKELY TO CONTINUE
OVER THE NEXT FEW HOURS AS TEMPERATURES ACROSS CENTRAL MISSOURI
CLIMB INTO THE UPPER 80S TO LOWER 90S. SHORT RANGE GUIDANCE
INDICATING AFTERNOON CONVECTIVE DEVELOPMENT ALONG THE FRONTAL
BOUNDARY THIS AFTERNOON...PERHAPS INITIALLY WITHIN AGITATED CU FIELD
ACROSS SOUTHEASTERN KANSAS. EXPECT ADDITIONAL DEVELOPMENT TO SPREAD
EAST THIS AFTERNOON AS THE REMAINING INHIBITION IS ERODED. WHILE LOW
LEVEL SHEAR IS RATHER WEAK ACROSS THE FORECAST AREA...MID LEVEL FLOW
OF 40-45 KTS WILL CONTRIBUTE TO SUFFICIENT DEEP LAYER SHEAR FOR
ORGANIZED CONVECTION. GIVEN THE WEAK LLVL WIND FIELDS...LARGE HAIL
AND DAMAGING WINDS WILL BE THE BIGGEST THREAT WITH THE STRONGEST
ACTIVITY.

PRECIPITATION SHOULD PUSH SOUTH OF THE AREA BY TONIGHT AS THE COLD
FRONT PUSHES THROUGH. BUFR FORECAST SOUNDINGS ALONG WITH SREF
PROBABILITIES INDICATE POST FRONTAL STRATUS WILL BE POSSIBLE AND
HAVE HELD ON TO CLOUD COVER THROUGH THE NIGHT. A FAIRLY DECENT DAY
EXPECTED TOMORROW AS PRECIP REMAINS SOUTH OF THE AREA AND
TEMPERATURES REMAIN IN THE 70S ACROSS MOST LOCATIONS. HOWEVER...THIS
WILL BE FAIRLY SHORT LIVED AS THE NEXT UPPER SHORT WAVE TROUGH
WITHIN A PREDOMINANT SOUTHWEST UPPER FLOW REGIME ACROSS THE PLAINS
TRANSLATES ACROSS THE AREA. EXPECT RAIN CHANCES TO INCREASE MARKEDLY
AS THIS WAVE MOVES THROUGH AND WILL KEEP HIGH CHC TO LIKELY POPS
THROUGH THE DAY ON SUNDAY.

THROUGH THE UPCOMING WORK WEEK...A LESS AMPLIFIED UPPER HEIGHT
PATTERN WILL DEVELOP ACROSS THE CENTRAL CONUS LEADING TO LOWER
CONFIDENCE IN PRECIP CHANCES THROUGH THIS TIME FRAME. THE NEXT
SUBSTANTIAL UPPER WAVE TO AFFECT THE AREA LOOKS TO ARRIVE BY MIDWEEK
BRINGING A FRONT INTO THE REGION.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...MVFR CONDITIONS ACROSS THE TERMINALS BEHIND A
COLD FRONT ALTHOUGH SEEMS TO BE TEMPO CONDITION AT THIS TIME. EXPECT
AN INCREASE IN THE STRATUS WHICH WILL BREAK OUT AROUND LATE MORNING
TOMORROW. MEANWHILE...THE THUNDERSTORMS AHEAD OF THE FRONT SHOULD
ALL BE WELL SOUTH AND EAST FOR THE REMAINDER OF THE PERIOD. ADOLPHSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 10, 6:52 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT FRI JUN 10 2011

KSZ025-102-MOZ001>008-011>017-020>024-111115-
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-
ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-
652 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KANSAS...
NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING BUT AS COOLER AIR MOVES INTO
THE REGION BEHIND THE FRONT THE THREAT OF SEVERE WEATHER WILL
DIMINISH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BEGIN TO INCREASE IN COVERAGE LATE SATURDAY NIGHT
AND INTO SUNDAY. BY SUNDAY AFTERNOON MODERATE INSTABILITY WILL BUILD
ACROSS EASTERN KANSAS AND WESTERN MISSOURI AND WITH FAVORABLE SHEAR
SEVERE THUNDERSTORMS WILL BE POSSIBLE.

PERIODIC THUNDERSTORM CHANCES WILL PERSIST THROUGH THURSDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS
TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING.

KSZ057-060-103>105-MOZ025-028>033-037>040-043>046-053-054-111115-
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
652 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KANSAS...NORTHEAST KANSAS...CENTRAL MISSOURI...NORTH CENTRAL
MISSOURI AND WEST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON TRIGGERING
THUNDERSTORMS THROUGH PORTIONS OF NORTHEASTERN THROUGH CENTRAL AND
WEST CENTRAL MISSOURI. MODERATE INSTABILITY AND FAVORABLE SHEAR WILL
SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS
POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A KIRKSVILLE TO
KANSAS CITY LINE.

A FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS BUT AS
COOLER AIR MOVES INTO THE REGION BEHIND THE FRONT THE THREAT OF
SEVERE WEATHER WILL DIMINISH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BEGIN TO INCREASE IN COVERAGE LATE SATURDAY NIGHT
AND INTO SUNDAY. BY SUNDAY AFTERNOON MODERATE INSTABILITY WILL BUILD
ACROSS EASTERN KANSAS AND WESTERN MISSOURI AND WITH FAVORABLE SHEAR
SEVERE THUNDERSTORMS WILL BE POSSIBLE.

PERIODIC THUNDERSTORM CHANCES WILL PERSIST THROUGH THURSDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS
TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS EVENING FOR AREAS GENERALLY ALONG
SOUTH AND EAST OF A KANSAS CITY TO KIRKSVILLE LINE.

ADOLPHSON

In the hours before

Local storm report, Jun 10, 6:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             7 S SEDALIA             38.60N 93.23W
06/10/2011  E0.75 INCH       PETTIS             MO   TRAINED SPOTTER

&&

BAILEY
Special weather statement, Jun 10, 6:48 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT FRI JUN 10 2011

MOZ040-046-110030-
COOPER MO-HOWARD MO-
648 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOWARD AND NORTHEASTERN
COOPER COUNTIES UNTIL 730 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF PILOT GROVE...OR 9 MILES WEST OF
BOONVILLE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...NEW FRANKLIN AND FRANKLIN.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3901 9256 3894 9258 3897 9295 3910 9289
      3919 9246
TIME...MOT...LOC 2348Z 268DEG 9KT 3899 9288

BOOKBINDER
Local storm report, Jun 10, 6:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             3 S SEDALIA             38.66N 93.23W
06/10/2011  M1.00 INCH       PETTIS             MO   TRAINED SPOTTER

&&

BAILEY
Local storm report, Jun 10, 6:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             5 S SEDALIA             38.63N 93.23W
06/10/2011  E1.75 INCH       PETTIS             MO   PUBLIC

&&

BAILEY
Local storm report, Jun 10, 7:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             5 S SEDALIA             38.63N 93.23W
06/10/2011  E2.00 INCH       PETTIS             MO   TRAINED SPOTTER

&&

BAILEY
Local storm report, Jun 10, 7:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             SEDALIA                 38.70N 93.23W
06/10/2011  E1.00 INCH       PETTIS             MO   EMERGENCY MNGR

&&

BAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:09 PM CDTSevere Thunderstorm WarningEAXPettis36 min
Jun 10, 7:12 PM CDTSevere Thunderstorm WarningEAXPettis33 min
Jun 10, 7:29 PM CDTSevere Thunderstorm WarningEAXCooper31 min
Jun 10, 7:59 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
Jun 10, 8:24 PM CDTSpecial Weather StatementEAXHoward21 min
Jun 10, 9:25 PM CDTSpecial Weather StatementEAXRandolph35 min
Jun 10, 9:32 PM CDTSpecial Weather StatementEAXJackson43 min
Jun 10, 9:36 PM CDTSpecial Weather StatementEAXMacon39 min
Jun 10, 10:52 PM CDTSpecial Weather StatementEAXGrundy, Putnam, Sullivan38 min
Jun 10, 11:27 PM CDTSpecial Weather StatementEAXJackson33 min
Jun 10, 11:56 PM CDTSpecial Weather StatementEAXLafayette34 min
Jun 11, 12:06 AM CDTSpecial Weather StatementEAXRay39 min
Jun 11, 12:07 AM CDTSpecial Weather StatementEAXClay23 min
Jun 11, 12:42 AM CDTSpecial Weather StatementEAXRay33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.